# SDR AALA972169

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON CORRODED TWO PLACES BETWEEN FRAME AND 1321 AND 1341.  INSTALLED LONGERON.  REPAIR AT STA 1321-1341, 17L PER ESO D348 DATED 11-12-97.  (M)
